# SDR CALA2021051200636

- Difficulty date: May 12, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 68,421 hours, 6,273 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 4100943C
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INT ACRID SMELL.  MOSTLY FRM FO GASPER EYEBALL VN T REF ACRID ODOR IN COCKPIT AND FA REPORT OF SAME ACCOMPLISH SMOKE/ODOR CONDITIONAL INSPECTION AS REQUIRED IAW AMM TASK 05-51-58-800-801-C3.  CONTACT TOMC WITH FINDINGS/CORRECTIVE ACTION AND TO UNLOCK.  UNLOCKED TO CLEAR.  AS PER LOG PAGE 6276791, REMOVED AND RELACED LEFT LOWER RE CIRC FAN AND FILTER.  PERFORMED CONDITIONAL INSPECTION REF 05-51- 58-800-801-C3.
